On several inequalities in an inner product space

[thumbnail of 6. Dragomir- Minculete.pdf]
6. Dragomir- Minculete.pdf - Published Version (113kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Minculete, N (2018) On several inequalities in an inner product space. Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 11 (1). pp. 65-76. ISSN 2065-2151

Additional Information

"This is an open access journal. All its content is freely available to the user to read, download, copy, distribute, print, search or link to the full texts" https://scientificbulletin.unitbv.ro/index.php

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37952
Official URL http://webbut.unitbv.ro/Bulletin/Series%20III/2018...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords triangle inequality; Cauchy-Schwarz inequality; Grüss type inequality
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login